Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inversive planes of even order


Author: Peter Dembowski
Journal: Bull. Amer. Math. Soc. 69 (1963), 850-854
DOI: https://doi.org/10.1090/S0002-9904-1963-11063-0
MathSciNet review: 0155226
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Barlotti, Un' estensione del teorema di Segre-Kustaanheimo, Boll. Un. Mat. Ital. 10 (1955), 498-506. MR 75606
  • 2. W. Benz, Ueber Möbiusebenen. Ein Bericht. Jber. Deutsch. Math.-Verein. 63 (1960), 1-27. MR 116217
  • 3. P. Dembowski and A. Wagner, Some characterizations of finite projective spaces, Arch. Math. 11 (1960), 465-469. MR 143095
  • 4. G. Ewald, Beispiel einer Möbiusebene mit nichtisomorphen affinen Unterebenen, Arch. Math. 11 (1960), 146-150. MR 124766
  • 5. A. J. Hoffman, Chains in the projective line, Duke Math. J. 18 (1951), 827-830. MR 45398
  • 6. D. R. Hughes, Combinatorial analysis. t-designs and permutation groups, 1960 Institute on Finite Groups, Proc. Sympos. Pure Math. Vol. 6, pp. 39-41, Amer. Math. Soc., Providence, R. I., 1962. MR 133372
  • 7. B. Qvist, Some remarks concerning curves of the second degree in a finite plane, Ann. Acad. Sci. Fenn. 134 (1952). MR 54977
  • 8. B. Segre, On complete caps and ovaloids in three-dimensional Galois spaces of characteristic two, Acta Arith. 5 (1959), 315-332. MR 114153
  • 9. J. Tits, Ovoïdes à translations, Rend. Mat. e Appl. 21 (1962), 37-59. MR 143086
  • 10. J. Tits, Ovoïdes et groupes de Suzuki, Arch. Math. 13 (1962), 187-198. MR 140572
  • 11. B. L. van der Waerden und L. J. Smid, Eine Axiomatik der Kreisgeometrie und der Laguerregeometrie, Math. Ann. 110 (1935), 753-776. MR 1512968
  • 12. A. Winternitz, Zur Begründung der projektiven Geometrie. Einführung idealer Elemente, unabhängig von der Anordnung, Ann. of Math. (2) 41 (1940), 365-390. MR 1567


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11063-0

American Mathematical Society